Sequential warped product submanifolds having holomorphic, totally real and pointwise slant factors
Articles > Article · 2021
Authors: Bayram ŞAHİN
Periodica Mathematica Hungarica, Journal Indexed in SCI Expanded, International, WoS, 2021, vol 85, pp 128-139
DOI: 10.1007/s10998-021-00422-w
Summary
We introduce sequential warped product submanifolds of Kaehler manifolds, provide examples and establish Chen's inequality for such submanifolds. The equality case is also studied. Moreover, inspired by Lawson and Simons's integral currrent's theorem on a submanifold, we find a similar pinching inequality for a sequential warped product submanifold and obtain geometric results when the equality case is satisfied.